# SDR UALA2011020200564

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,751 hours, 10,713 cycles
- Engine: Pwa PW4056
- Engine time: 44,334 hours, 7,335 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Vibration
- Location: Nr 2 Engine
- Part time: 44,334 hours, 7,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR2 ENGINE HAS HISTORY OF HIGH VIBS FELT IN AIRFRAME AND FOLLOWS THROTTLE. ACCOMPLISH A FAN BLADE ROOT LUBE IAW SVC TIP MM.  REQUIRES VIBE SURVEY IAW MM TEST NR8 AT 1.4 EPR.  ACP FAN BLADE ROOT LUBE IAW MM.
